首页    期刊浏览 2024年12月05日 星期四
登录注册

文章基本信息

  • 标题:Una Formulación Petrov-Galerkin para la Ecuación de Reacción-Advección-Difusión
  • 作者:M. Storti ; N. Nigro ; S. Idelsohn
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:1992
  • 卷号:14
  • 期号:6
  • 页码:233-243
  • 语种:Spanish
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 其他摘要:A discretization scheme based on a Petrov-Galerkin formulation for the reaction-advectiondifusion problem is presented. The scheme exhibits superconvergence (exact nodal values) for a restricted class of one-dimensional problems, in the same way as SUPG does' when the upwind parameter is chosen according to the "magic function". Moreover, these results are extended to systems of equations, as the equations governing the Eckmann layer, for instance. Numerical examples for one- and bidimensional scalar problems are preselited, as well as for systems in the context of the Eckmann layer problem.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有